# SDR RAIA00211300

- Difficulty date: October 31, 2002
- Submitted: November 3, 2002
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 15,236 hours, 15,141 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Gcu
- Part number: 51539019E
- Part serial: 95266
- Condition: Intermittent
- Part time: 7,591 hours, 7,563 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5497-STL- LEFT GENERATOR INTERMITTENT FAILURE. MAINTENANCE REMOVED AND REPLACED LEFT GENERATOR CONTROL UNIT, OPS CK OK.
